# SDR HEEA0013352

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60951
- Make and model: Snias AS350B
- Aircraft serial: 2771
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Bearing
- Part number: 704A33633151
- Condition: Damaged
- Location: Transmission
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMISSION BEARING OIL SOAKED.
